# SDR AALA202111298673

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A300*
- Aircraft serial: 1521
- Aircraft time: 66,808 hours, 25,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR HARD TO ARM. LUBRICATED GIRT BAR RETAINERS PER AMM 25-62-44.
